Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 132, NWS St. Louis, MO

December 2, 2018Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Dec 2, 2018, 1:16 AM CST for Cole County, Missouri. It took effect at Dec 2, 2018, 2:56 AM CST. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Dec 2, 2018, 1:16 AM CST (07:16 UTC)
In effect from
Dec 2, 2018, 2:56 AM CST
Expired
Dec 2, 2018, 9:07 AM CST
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

005 
WGUS43 KLSX 020716
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
116 AM CST Sun Dec 2 2018

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Moreau River near Jefferson City

.This Flood Warning is a result of around 1 inch of precipitation 
the past 24 hours and less than a tenth of an inch forecast in the
next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-030715-
/O.NEW.KLSX.FL.W.0132.181202T0856Z-181203T2100Z/
/JCMM7.1.ER.181202T0856Z.181202T1800Z.181202T2100Z.NO/
116 AM CST Sun Dec 2 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Moreau River near Jefferson City
* until Monday afternoon.
* At 12:30 AM Sunday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight
  and crest near 17.5 feet by this afternoon. The river 
  is then forecast to begin falling to below flood stage by early
  evening.
* Impact: At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/03  12/04  12/05  12/06  12/07

Moreau River
  Jefferson City  17.0   16.76      17.3    7.0    2.9    2.6    2.4


&&


LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       



$$
2 follow-up statements
421 
WGUS83 KLSX 021042
FLSLSX
Flood Statement
National Weather Service St Louis MO
442 AM CST Sun Dec 2 2018

...The flood warning continues for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City

  
.This Flood Warning is a result of around 1 inch of precipitation 
the past 24 hours and less than a tenth of an inch forecast in the
next 48 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-031042-
/O.EXT.KLSX.FL.W.0132.000000T0000Z-181203T2221Z/
/JCMM7.1.ER.181202T0710Z.181202T1800Z.181202T2221Z.NO/
442 AM CST Sun Dec 2 2018

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Monday afternoon.
* At 3:30 AM Sunday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 17.8 feet by this afternoon, 
  then fall below flood stage this evening.
* Impact: At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/02  12/03  12/04  12/05  12/06

Moreau River
  Jefferson City  17.0   17.49      17.7    7.3    2.9    2.5    2.4


&&


LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       



$$
050 
WGUS83 KLSX 021507
FLSLSX
Flood Statement
National Weather Service St Louis MO
907 AM CST Sun Dec 2 2018

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City

.This is the last statement for this evvent...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-021537-
/O.CAN.KLSX.FL.W.0132.000000T0000Z-181203T2221Z/
/JCMM7.1.ER.181202T0710Z.181202T1130Z.181202T1404Z.NO/
907 AM CST Sun Dec 2 2018

The Flood Warning is cancelled for
  the Moreau River near Jefferson City.
* At  8:30 AM Sunday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at  8:04 AM Sunday.
* The river will continue falling to 4.8 feet by tomorrow morning.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/03  12/04  12/05  12/06  12/07

Moreau River
  Jefferson City  17.0   16.77       4.8    2.7    2.4    2.4    2.4


&&


LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 1, 11:37 PM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Dec 1, 11:37 PM CST, 1 hour 39 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1137 PM CST Sat Dec 1 2018

.UPDATE...
Issued at 925 PM CST Sat Dec 1 2018

A wound-up storm system currently over northwest MO will continue
to rotate areas of light rain through northeast and central MO and
west-central IL through Sunday morning, with the best chances in
northeast MO. Much lower chances will exist elsewhere with mainly
dry weather expected through Sunday.

A blast of strong winds did accompany passage of the occluded
front with its strong pressure rises, with observations showing
brief occurrences of 40-45mph gusts late this afternoon and very
early this evening.

Look for a gradual return to more seasonable temperatures, with
mins overnight upper 30s to lower 40s, and maxes on Sunday in the
40s.

TES

&&

.SHORT TERM... (Through Sunday Night)
Issued at 241 PM CST Sat Dec 1 2018

Scattered thunderstorms-- some of which are severe-- developed
along and east of the Mississippi River earlier this afternoon as
per previous forecasts. These storms were developing ahead of a
cold front within a favorable environment characterized by 60+
kts of 0-6 km shear, 500-1500 J/kg of CAPE, ample large-scale
ascent within the left exit region of an upper jet, steep H7-H5
lapse rates, and DCVA downstream of a negatively tilted upper
trough axis. Scattered thunderstorms are expected to continue for
the next couple of hours until the cold front has moved through
the region. Most of the precipitation associated with the cold
front should be east of the LSX CWA by 00z.

Although the primary cold front will have moved through the
region by early this evening, the low pressure system was already
occluding and both the parent surface low and the upper low will
lag the cold front's passage. This will keep clouds and occasional
showers lingering across the area from tonight through Sunday
night as the upper low slowly lifts northeastward. Additional lift
may be provided by an ill-defined PV anomaly which is forecast to
move across the area on Sunday night. A secondary cold front then
moves through the region late tonight and tomorrow. Temperatures
should be cold enough on Sunday night for some of the light
precipitation to fall as snow. Little to no accumulation is
expected across most of the area. At best, parts of northeast MO
and west central IL could receive less than a quarter of an inch
of snow.

Extensive cloud cover will keep overnight lows similar to last
night. Highs on Sunday will be around 10-20 degrees cooler than
they were on Saturday. By Sunday night, overnight lows should
range from the upper 20s in northeast MO to the mid-30s in
southeast MO and southwest IL.

Kanofsky

.LONG TERM... (Monday through Next Saturday)
Issued at 241 PM CST Sat Dec 1 2018

Quiet weather is expected across the area until the middle of the
week when a PV anomaly moves southeastward from AB towards the
western Great Lakes, inducing a surface reflection across the
northern CONUS. This feature may bring a chance of precipitation
to the northern half of the CWA from late Wed night through early
Thu afternoon. By that time, the trough axis will have shifted
east of the CWA and precipitation will be ending.

The next opportunity for precipitation appears to be late next
week and early next weekend. A closed upper low near the CA coast
is forecast to rejoin the flow and progress eastward across the
southern CONUS. There is significant model disagreement regarding
the evolution and track of this system, but since it is passing to
the south of the area, it could bring accumulating snow to parts
of the region.

Kanofsky

&&

.AVIATION...  (For the 06z TAFs through 06z Sunday Night)
Issued at 1135 PM CST Sat Dec 1 2018

Look for the lower cloud shield from this vigorous storm system to
gradually overtake much of the forecast area through Sunday
morning and persisting into Sunday night. The ceiling trends will
also point toward lowering with time, with all of the terminals
eventually becoming MVFR category with UIN likely to go IFR and
remain there through the valid period. Gusty S winds will also
gradually veer SW and W with time. Patches of light rain will
rotate mostly NW of the terminals into Sunday, but UIN will be
most prone to get these. By Sunday night, another round of
precipitation looks to be heading toward UIN, but this time, in
the form of snow. The lower VSBYs likely to hold off until just
after the valid period.

SPECIFICS FOR KSTL: Ceilings should lower overnight, eventually
reaching MVFR by daybreak as gusty S winds veer enough to make a
runway config change necessary. After 12z, should see minimal
changes in conditions other than gusty surface winds continuing
their veering trend to NW as most if not all of the rain stays
north and west of the terminal.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Dec 1, 8:01 PM CST, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
801 PM CST Sat Dec 1 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-030215-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
801 PM CST Sat Dec 1 2018

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

TES

In the hours before

Local storm report, Dec 1, 8:59 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TORNADO          2 ESE LITCHFIELD        39.17N 89.62W
12/01/2018                   MONTGOMERY         IL   EMERGENCY MNGR

            EMERGENCY MANAGEMENT RELAYED A REPORT OF A
            TORNADO ON THE GROUND EAST OF LITCHFIELD.
            LOCATION IS ESTIMATED BY RADAR DATA AND HAS
            NOT YET BE CONFIRMED/SURVEYED.

&&

MAPLES
Local storm report, Dec 1, 9:05 PM CST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     FUNNEL CLOUD     1 NNE HONEY BEND        39.26N 89.62W
12/01/2018                   MONTGOMERY         IL   AMATEUR RADIO

            HAM RADIO REPORTED SEVERAL FUNNELS HAD BEEN
            SITED NORTH OF HONEY BEND WEST OF RAYMOND,
            IL. EMERGENCY MANAGEMENT RELAYED REPORTS OF
            A POTENTIAL TOUCH DOWN. LOCATION ESTIMATED
            BY RADAR.

&&

MAPLES
Local storm report, Dec 1, 9:17 PM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
917 PM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          5 NNE BUTLER            39.26N 89.49W
12/01/2018                   MONTGOMERY         IL   NWS EMPLOYEE

            FAMILY MEMBER OF AN NWS EMPLOYEE OBSERVED A
            TORNADO ON THE GROUND AS THEY WERE TRAVELING
            NEAR NORTH ROAD AND WITT ROAD NEAR BUTLER
            IL. TIME ESTIMATED BY RADAR.

&&

MAPLES
Local storm report, Dec 1, 9:21 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TORNADO          2 W BUTLER              39.20N 89.57W
12/01/2018                   MONTGOMERY         IL   NWS EMPLOYEE

            FRIEND OF NWS EMPLOYEE SUBMITTED PHOTOS OF
            STRUCTURAL DAMAGE TO A HOME EAST OF LAKE LOU
            YAEGER. PHOTO SHOWS CONSIDERABLE DAMAGE WITH
            WALLS COLLAPSED IN AND ROOF REMOVED. TIME
            ESTIMATED BY RADAR.

&&

MAPLES
Local storm report, Dec 1, 9:27 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FUNNEL CLOUD     HARVEL                  39.36N 89.55W
12/01/2018                   MONTGOMERY         IL   EMERGENCY MNGR

            SEVERAL REPORTS OF FUNNEL CLOUDS AND
            POTENTIAL TORNADO TOUCHDOWN EAST OF
            WAGGONER. EMERGENCY MANAGEMENT RELAYED A
            REPORT OF A POSSIBLE TORNADO ON THE GROUND
            NEAR HARVEL, IL. TIME ESTIMATED BY RADAR.

&&

MAPLES
Local storm report, Dec 1, 9:34 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FUNNEL CLOUD     1 E PLEASANT HILL       39.45N 90.85W
12/01/2018                   PIKE               IL   TRAINED SPOTTER

0351 PM     FUNNEL CLOUD     2 E WILLIAMSON          38.99N 89.73W
12/01/2018                   MADISON            IL   PUBLIC

            PHOTO SUBMITTED VIA SOCIAL MEDIA OF A LARGE
            CONE FUNNEL OVER A FIELD. PICTURE WAS TAKEN
            JUST EAST OF I-55, LOOKING NORTH. TIME IS
            ESTIMATED BY RADAR.

0403 PM     FUNNEL CLOUD     1 E WHITE CITY          39.07N 89.75W
12/01/2018                   MACOUPIN           IL   STORM CHASER

            CHASER SIGHTED A FUNNEL EAST OF I-55 NEAR
            EXIT 44.

0405 PM     FUNNEL CLOUD     MOUNT OLIVE             39.07N 89.72W
12/01/2018                   MACOUPIN           IL   PUBLIC

            VIDEO SENT TO NWS EMPLOYEE FROM A FAMILY
            MEMBER OF A THIN ROPE FUNNEL PASSING
            DIRECTLY OVER THE TOWN.

0415 PM     FUNNEL CLOUD     1 W LITCHFIELD          39.18N 89.68W
12/01/2018                   MONTGOMERY         IL   STORM CHASER

            SEVERAL REPORTS OF A FUNNEL CLOUD EAST OF
            I-55 BETWEEN 4:05 P.M. AND 4:15 P.M. A
            CALLER STATED A FUNNEL WAS OBSERVED JUST
            SOUTH OF LITCHFIELD AS THEY WERE TRAVELING
            NEAR EXIT 60.

0421 PM     FUNNEL CLOUD     1 NNE HONEY BEND        39.26N 89.62W
12/01/2018                   MONTGOMERY         IL   AMATEUR RADIO

            HAM RADIO REPORTED SEVERAL FUNNELS HAD BEEN
            SITED NORTH OF HONEY BEND WEST OF RAYMOND,
            IL. EMERGENCY MANAGEMENT RELAYED REPORTS OF
            A POTENTIAL TOUCH DOWN. LOCATION ESTIMATED
            BY RADAR.

0435 PM     FUNNEL CLOUD     HARVEL                  39.36N 89.55W
12/01/2018                   MONTGOMERY         IL   EMERGENCY MNGR

            SEVERAL REPORTS OF FUNNEL CLOUDS AND
            POTENTIAL TORNADO TOUCHDOWN EAST OF
            WAGGONER. EMERGENCY MANAGEMENT RELAYED A
            REPORT OF A POSSIBLE TORNADO ON THE GROUND
            NEAR HARVEL, IL. TIME ESTIMATED BY RADAR.

0236 PM     HAIL             GRIGGSVILLE             39.71N 90.72W
12/01/2018  E1.00 INCH       PIKE               IL   BROADCAST MEDIA

0300 PM     HAIL             3 ESE VERSAILLES        39.86N 90.60W
12/01/2018  E1.00 INCH       BROWN              IL   PUBLIC

0411 PM     HAIL             LITCHFIELD              39.18N 89.66W
12/01/2018  M1.00 INCH       MONTGOMERY         IL   TRAINED SPOTTER

0420 PM     HAIL             LITCHFIELD              39.18N 89.65W
12/01/2018  E1.75 INCH       MONTGOMERY         IL   TRAINED SPOTTER

0438 PM     HAIL             1 E FIDELITY            39.15N 90.14W
12/01/2018  E0.70 INCH       MACOUPIN           IL   CO-OP OBSERVER

0450 PM     HAIL             CHESTERFIELD            39.26N 90.07W
12/01/2018  E1.00 INCH       MACOUPIN           IL   PUBLIC

0243 PM     TORNADO          2 N VALLEY CITY         39.74N 90.65W
12/01/2018                   PIKE               IL   STORM CHASER

0359 PM     TORNADO          2 ENE STAUNTON          39.03N 89.75W
12/01/2018                   MACOUPIN           IL   PUBLIC

            VIDEO OF A TORNADO DIRECTLY HITTING COUNTRY
            CLASSIC CARS BUSINESS. DEBRIS FROM THE
            BUSINESS WAS LOFTED INTO POWER LINES TO THE
            EAST AND ACROSS OLD ROUTE 66. POWER FLASHES
            CAN BE SEEN AS THE TORNADO CROSSES THE
            HIGHWAY. PICTURES SHOW PLENTY OF STRUCTURAL
            DAMAGE TO SHEET METAL STORAGE BUILDINGS
            WHERE CLASSIC CARS WERE HOUSED.

0421 PM     TORNADO          2 ESE LITCHFIELD        39.17N 89.62W
12/01/2018                   MONTGOMERY         IL   EMERGENCY MNGR

            EMERGENCY MANAGEMENT RELAYED A REPORT OF A
            TORNADO ON THE GROUND EAST OF LITCHFIELD.
            LOCATION IS ESTIMATED BY RADAR DATA AND HAS
            NOT YET BE CONFIRMED/SURVEYED.

0426 PM     TORNADO          2 W BUTLER              39.20N 89.57W
12/01/2018                   MONTGOMERY         IL   NWS EMPLOYEE

            FRIEND OF NWS EMPLOYEE SUBMITTED PHOTOS OF
            STRUCTURAL DAMAGE TO A HOME EAST OF LAKE LOU
            YAEGER. PHOTO SHOWS CONSIDERABLE DAMAGE WITH
            WALLS COLLAPSED IN AND ROOF REMOVED. TIME
            ESTIMATED BY RADAR.

0430 PM     TORNADO          5 NNE BUTLER            39.26N 89.49W
12/01/2018                   MONTGOMERY         IL   NWS EMPLOYEE

            FAMILY MEMBER OF AN NWS EMPLOYEE OBSERVED A
            TORNADO ON THE GROUND AS THEY WERE TRAVELING
            NEAR NORTH ROAD AND WITT ROAD NEAR BUTLER
            IL. TIME ESTIMATED BY RADAR.

0301 PM     TSTM WND DMG     1 N VALLEY CITY         39.73N 90.65W
12/01/2018                   PIKE               IL   BROADCAST MEDIA

            POWER LINES DOWN NORTH OF VALLEY CITY.

0353 PM     TSTM WND DMG     STAUNTON                39.01N 89.79W
12/01/2018                   MACOUPIN           IL   EMERGENCY MNGR

            MACOUPIN COUNTY EM VERIFIED POWER LINES AND
            TREES WERE DAMAGED IN THE STAUNTON AREA. ONE
            ROAD WAS CLOSED DUE TO DEBRIS. DAMAGE COULD
            EITHER BE RELATED TO INFLOW WINDS OR
            POTENTIAL TORNADO. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 6:18 AM CSTRiver Flood WarningLSXLewis72 hr
Dec 2, 2:49 PM CSTRiver Flood WarningLSXLewis52 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.